EMIS ELibM Electronic Journals Advances in Geometry
Vol. 3, No. Special Issue, pp. 271–313 (2003)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


The classification of spreads in $\PG(3,q)$ admitting linear groups of order $q(q+1)$, II. Even order

Vikram Jha and Norman L. Johnson

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 4 Sep 2003. This page was last modified: 20 Jun 2005.

© 2003 Walter de Gruyter GmbH & Co. KG
© 2003–2005 ELibM for the EMIS Electronic Edition